# SDR SWAA2021082593101

- Difficulty date: June 17, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CARGO PIT; SIDE WALL PANELS TO FLOOR PANELS; #2 L/H CAP SEAL STRIP; MULTIPLE AREAS OF CORROSION ON LOWER SIDE OF CAP; AREAS MARKED IN BLACK / C-2 CARGO PIT; SIDEWALL PANELS TO FLOOR PANELS; #2 L/H CAP SEAL STRIP; MULTIPLE AREAS OF CORROSION ON LOWER SIDE OF CAP; AREAS MARKED IN BLACK. REPLACED PART. VERIFIED P# 453A2611-16 ATAG # WN4323 IAW AIPC 25-52-10-4.
